MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 03/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, right, sz 3 (cat# 02-010-03-0330 / serial# (b)(4)); lgc tibial fit tray cem sz 3f / 3t (cat# 02-012-45-3030 / serial# (b)(4)); three peg patella 32mm (cat# 200-02-32 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the legal team, on (b)(6) 2018, patient underwent surgery utilizing recalled exactech component parts.No patient revision scheduled.No other patient information/medical history reported.Additional information received indicates that patient presented back to surgeon's office with complaints of pain, swelling, instability, and dissatisfaction with their right tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.The patient had revision surgery on (b)(6) 2023.The patient underwent a right tka total implant revision to competitors device due to a bent/malfunctioning locking mechanism of the exactech tibial baseplate, a poly exchange was not possible.The locking mechanism was damaged due to the poly wear and metal-on-metal implant contact.There was no breakage of a device or surgical delay/prolongation.Patient left the operating room (or) stable following full revision.Patient was last known to be in stable condition following the event.Images received.The devices are not available for evaluation due to the recalled poly insert was required to be sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: a, b, c, d, e, g.The revision reported was likely the result of prosthesis wear.The reported metal-on-metal implant contact and locking mechanism damage was likely secondary to the full thickness tibial insert wear.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key16710475
Report Number1038671-2023-00638
Device Sequence Number17960540
Product Code JWH
UDI-Device Identifier10885862174437
UDI-Public10885862174437
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 3, 13MM
Device Catalogue Number02-012-49-3013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight98 KG